# SDR UPS05245827

- Difficulty date: October 13, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- Aircraft time: 49,800 hours, 51,186 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ENGINE NR 3 FWD MOUNT FITTING HAS PITTING CORROSION ON BOTH OUTBOARD HOLES. REPAIR.  REPAIRED IAW EO B727-5540-11592-A.
